i havent been doing any exercise since ive started medifast but i have noticed that my hands are turning more and more noticeably blue.. and my veins are looking crazy. i'm sure this sorta sounds like a dumb question ... buuuuut.. is this probably due to lack of circulation. i used to be a little more active before i started but my energy level doesn't really bring me to want to work out .. but i spose i need to soon tho.. anyone else experiencing something similar??
I haven't heard of that or experienced it. Does anyone else say that you have blueish hands? Ask a few people what they think. And if you're still worried about it, see a doctor. Be sure to mention to the doctor that you are on Medifast and take the program materials with you.
__________________ "My religion is kindness." --His Holiness the Dalai Lama
I haven't heard of or experienced this either. I can't really assess what's going on, or even if there really is a problem since I can't see your hands or run any tests on you, but in my experience, a patient with a blue body part has something wrong. I agree with JayEll - get others' opinions about your hands, and if they think they're blue, see a doctor about it.